General inequalities via isotonic subadditive functionals
2007 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, Vol. 10, no 1, 15-28 p.Article in journal (Refereed) Published
In this manuscript a number of general inequalities for isotonic subadditive functionals on a set of positive mappings are proved and applied. In particular, it is pointed out that these inequalities both unify and generalize some general forms of the Hö̈lder, Popoviciu, Minkowski, Bellman and Power mean inequalities. Also some refinements of some of these results are proved.
Place, publisher, year, edition, pages
2007. Vol. 10, no 1, 15-28 p.
IdentifiersURN: urn:nbn:se:uu:diva-14162OAI: oai:DiVA.org:uu-14162DiVA: diva2:41932